# SDR DALA2023101208390

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 LOOSE FASTENERS OF GIRT BAR FITTINGS (2EAS) AT 1L DOOR EMERGENCY SLIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00163: LOOSE FASTENERS OF GIRT BAR FITTINGS (2EAS) AT 1L DOOR EMERGENCY SLIDE WERE INSTALLED CORRECTLY PER B757- 200 SRM. (0012921)
